# SDR EISA99087

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727849
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND CRACK IN LEFT ELEVATOR LOWER SKIN AT OUTBOARD END OF TRIM TAB.  REPAIR PER FORMED BY OUTSIDE VENDOR.  REMOVAL, INSTALLATION WEIGHT AND BALANCE ON NORDAM CARD NR 0083.  (M)
